Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Remarks on the disposition of points in numerical integration formulas.


Author: A. H. Stroud
Journal: Math. Comp. 11 (1957), 257-261
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1957-0093911-3
MathSciNet review: 0093911
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henry C. Thacher, Jr., ``Optimum quadrature formulas in $ s$ dimensions,'' MTAC, v. 11, 1957, p. 189-194. MR 0090869 (19:883h)
  • [2] Preston C. Hammer & Arthur H. Stroud, ``Numerical integration over simplexes,'' MTAC, v. 10, 1956, p. 137-139. MR 0086390 (19:177f)
  • [3] P. C. Hammer, Private communication.
  • [4] H. S. M. Coxeter, Regular Polytopes, Methuen & Co. Ltd., London, 1948.
  • [5] G. W. Tyler, ``Numerical integration of functions of several variables,'' Canadian Jn. Math., v. 5, 1953, p. 393-412. MR 0056379 (15:67a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0093911-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society